# SDR UPS02438411

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - LT BS 960 BETWEEN S38L FOUND FRAME SHEAR TIE 2 EA HOLES CRACK.  FWD CARGO COMPT LT BS 960 BETWEEN S38L - 39L FRAME SHEAR TIE REPAIRED AS PER SRM 53-10-04 FIG 4.
